Pain began at first with walking and movement but recently became constant and moved into the pelvic area. Never thought it was related to the Lipitor, but after 3 days no medication, I walked today with no pain... related?
I've been having same problems leg muscles and hip pain and it feels like ur nerve endings in that area r acting up to where I have to stretch my leg out as far as I can to relieve it. Then I have severe back pain and have developed a cough that sounds like a smokers cough. I'm tired a lot and eyes burn and getting worse vision. I think I'm going to have to get off this pill. Can u go off it all of a sudden or slowly?
- Lipitor Information for Consumers
- Lipitor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lipitor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Nov 2011 • 1 answer
Posted 30 Nov 2011 • 1 answer
Posted 18 Mar 2013 • 4 answers
Posted 1 Dec 2013 • 3 answers
Posted 16 May 2017 • 1 answer